Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
J. McCann, Robert
2014.
A glimpse into the differential topology and geometry of optimal transport.
Discrete & Continuous Dynamical Systems - A,
Vol. 34,
Issue. 4,
p.
1605.
De Philippis, Guido
and
Figalli, Alessio
2015.
Partial regularity for optimal transport maps.
Publications mathématiques de l'IHÉS,
Vol. 121,
Issue. 1,
p.
81.
Kim, Young-Heon
and
Pass, Brendan
2017.
Wasserstein barycenters over Riemannian manifolds.
Advances in Mathematics,
Vol. 307,
Issue. ,
p.
640.
Ge, Yuxin
and
Ye, Jian
2021.
Regularity of optimal transport maps on locally nearly spherical manifolds.
Annales de la Faculté des sciences de Toulouse : Mathématiques,
Vol. 30,
Issue. 2,
p.
353.